# SDR 2004UALA01235

- Difficulty date: December 19, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 22,947 hours, 8,343 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 PACK SLOWLY OVERHEATING AND NR 1 PACK PREVIOUSLY DEFERRED. REPLACED FAULTY CONTROLLER
